Select language: En
0
2013
Impact Factor

    Mikhail Pozdnyakov

    Polytechnicheskaya 77, Saratov, 410054, Russia
    Saratov State Technical University

    Publications:

    Kuznetsov A. P., Kuznetsov S. P., Pozdnyakov M. V., Sedova Y. V.
    Abstract
    We suggest a simple two-dimensional map, parameters of which are the trace and Jacobian of the perturbation matrix of the fixed point. On the parameters plane it demonstrates the main universal bifurcation scenarios: the threshold to chaos via period-doublings, the situation of quasiperiodic oscillations and Arnold tongues. We demonstrate the possibility of implementation of such map in radiophysical device.
    Keywords: maps, bifurcations, phenomena of quasiperiodicity
    Citation: Kuznetsov A. P., Kuznetsov S. P., Pozdnyakov M. V., Sedova Y. V.,  Universal two-dimensional map and its radiophysical realization, Rus. J. Nonlin. Dyn., 2012, Vol. 8, No. 3, pp.  461-471
    DOI:10.20537/nd1203002
    Kuznetsov A. P., Pozdnyakov M. V., Sedova Y. V.
    Abstract
    We examine the dynamics of the coupled system consisting of subsystems, demonstrating the Neimark–Sacker bifurcation. The study of coupled maps on the plane of the parameters responsible for such bifurcation in the individual subsystems is realized. On the plane of parameters characterizing the rotation numbers of the individual subsystems we reveal the complex structures consisting of the quasi-periodic modes of different dimensions and the exact periodic resonances of different orders.
    Keywords: maps, bifurcations, phenomena of quasiperiodicity
    Citation: Kuznetsov A. P., Pozdnyakov M. V., Sedova Y. V.,  Coupled universal maps demonstrating Neimark–Saker bifurcation, Rus. J. Nonlin. Dyn., 2012, Vol. 8, No. 3, pp.  473-482
    DOI:10.20537/nd1203003

    Back to the list